# SDR ASAA2015061512093

- Difficulty date: June 15, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 30,283 hours, 8,947 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  WITH RECALL RT PACK LIGHT ILLUMINATED AND RESETS.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK ON BOTH TEMP CONTROLLERS, NO FAULTS LOGGED.  SYS GROUND VERIFICATION TEST NORMAL.
